# SDR DALA2014082704850

- Difficulty date: August 26, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS ON FRAME, BS 1510 ,UPPER AND LOWER SECTION.   FRAME REPAIR IAW ER/A 497316-14MA, REV ORIG.
